# SDR ASOA201400710210V

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 14522183005
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR FORWARD LOWER STOP MOUNT DOUBLER WAS FOUND TO BE CRACKED AT FRAME 20, STRINGERS 13-14R.  MAINTENANCE R & R THE DOUBLER IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
